Show simple item record

dc.contributor.authorGrinfield, Michael ( )
dc.contributor.authorStoleriu, Iulian ( Orcid Icon 0000-0001-7527-2420 )
dc.date.accessioned2021-07-21T16:04:10Z
dc.date.available2021-07-21T16:04:10Z
dc.date.issued2006-12-05
dc.identifier.citationGrinfield, M., & Stoleriu, I. (2006). Truncated gradient flows of the van der Waals free energy. Electronic Journal of Differential Equations, 2006(152), pp. 1-9.en_US
dc.identifier.issn1072-6691
dc.identifier.urihttps://digital.library.txstate.edu/handle/10877/14025
dc.description.abstractWe employ the Pade approximation to derive a set of new partial differential equations, which can be put forward as possible models for phase transitions in solids. We start from a nonlocal free energy functional, we expand in Taylor series the interface part of this energy, and then consider gradient flows for truncations of the resulting expression. We shall discuss here issues related to the existence and uniqueness of solutions of the newly obtained equations, as well as the convergence of the solutions of these equations to the solution of a nonlocal version of the Allen-Cahn equation.en_US
dc.formatText
dc.format.extent9 pages
dc.format.medium1 file (.pdf)
dc.language.isoenen_US
dc.publisherTexas State University-San Marcos, Department of Mathematicsen_US
dc.sourceElectronic Journal of Differential Equations, 2006, San Marcos, Texas: Texas State University-San Marcos and University of North Texas.
dc.subjectGradient flowen_US
dc.subjectVan der Waals energyen_US
dc.subjectIntegro-differential equationen_US
dc.subjectPade approximantsen_US
dc.titleTruncated gradient flows of the van der Waals free energyen_US
dc.typepublishedVersion
txstate.documenttypeArticle
dc.rights.licenseCreative Commons License
This work is licensed under a Creative Commons Attribution 4.0 International License.


Download

Thumbnail

This item appears in the following Collection(s)

Show simple item record